# SDR AALA201709189027

- Difficulty date: September 14, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 8,412 hours, 3,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AND COVER BROKEN AT R1 DOOR, FLOOR AREA. REPLACED EMERGENCY EXIT SIGN IAW AMM 33-51-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
